# SDR 200805142

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 9,380 hours, 5,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7548 DEN TO CID CREW REPORTED WHILE DEPLANING, RECEIVED A LAV SMOKE EICAS MESSAGE AND THE AFT CABIN HAD A SLIGHT HAZE TO IT.  CREW TURNED OFF THE RECIRC FAN AND SHUT DOWN THE APU.  MAINTENANCE INSPECTED LAV AND CABIN AREA, RAN APU, PACKS AND RECIRC FAN AND COULD NOT INDUCE SMOKE OR SMOKE INDICATION.  HAS NOT DUPLICATED THIS DATE.
